Alabama, 2011

Hail and Damaging Winds in Alabama, May 13, 2011

May 13, 2011 · NWS MOB · 4 events in 3 counties and zones

Thunderstorms produced large hail and damaging winds across southwest Alabama.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MOB wrote it up.

Thunderstorms produced large hail and damaging winds across southwest Alabama.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before the first event at May 13, 4:13 AM CST, 9 hours 21 minutes earlier.

Area forecast discussion, May 13, 4:13 AM CST, 9 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
513 AM CDT FRI MAY 13 2011

.SHORT TERM (TODAY AND TONIGHT)...NAM/ECMWF/GFS/SREF ALL IN FAIRLY
GOOD AGREEMENT IN BRINGING A FRONT TOWARD THE FCST AREA TODAY...AND
THEN ACROSS MOST OF THE REGION BY LATE TONIGHT. DEEP MOISTURE
FLOWING FROM THE GULF AND INTO THE AREA IN ADVANCE OF THIS FRONT
FRONT WILL ALLOW PRECIPITABLE WATER TO INCREASE TO AROUND 1.50
INCHES ACROSS MOST OF THE REGION BY THIS AFTERNOON. WITH THE
APPROACHING FRONTAL DYNAMICS...POSSIBLE OUTFLOW BOUNDARIES MOVING IN
FROM THE WEST FROM ONGOING MESOSCALE CONVECTIVE SYSTEM...AND DAYTIME
HEATING WILL COMBINE TO ALLOW FOR AN INCREASED CHANCE OF SHOWERS AND
THUNDERSTORMS TODAY...ESPECIALLY OVER FAR NORTHWESTERN PORTIONS OF
THE FCST AREA WHERE GOOD CHANCE TO LIKELY POPS ARE EXPECTED BY THIS
AFTERNOON. SPC HAS AN AREA OUTLOOKED SLIGHT SEVERE JUST TO THE WEST AND
NORTH OF OUR FCST AREA...ROUGHLY ALONG THE NORTH OF THE I-20
CORRIDOR IN MS AND STYRON AL. CANNOT TOTALLY RULE OUT THE POTENTIAL
OF AN ISOLATED STRONG TO SR THUNDERSTORM OVER THE INTERIOR SE MS
AND INTERIOR SW AL ZONES THIS AFTERNOON...GIVEN THE REPRESENTATION
OF MOISTURE/LIFT/INSTABILITY MOVING IN FM THE NORTHWEST. MODEL
SOUNDINGS OVER THE NORTHWEST ZONES INDICATES SUFFICIENT DRY AIR IN
THE MID LAYERS THIS AFTERNOON TO SUPPORT ISOLATED STRONG TO SR
DOWNDRAFT WINDS AND ALSO INDICATE WET BULB ZERO'S BELOW 10KFT...
SUGGESTIVE OF POTENTIAL FOR SOME LARGE HAIL WITH SOME OF THE STORMS
LATE THIS AFTERNOON. EXPECT A CHANCE OF SHOWERS AND ISOLATED
THUNDERSTORMS TO CONTINUE TONIGHT AS THE FRONT MOVES ACROSS MOST OF
THE AREA...BUT WITH THE OVERNIGHT PASSAGE WITH LACK OF STRONGER
THERMAL FORCING LOOK FOR THESE SHOWERS AND STORMS TO BE LESS
WIDESPREAD AND LIKELY LESS INTENSE THAN THOSE EXPECTED TODAY. HIGHS
TODAY IN THE MID TO UPPER 80S...LOWS TONIGHT IN THE MID 60S EASTERN
AND COASTAL ZONES AND IN THE UPPER 50S OVER INTERIOR NORTHWESTERN
ZONES. 12/DS

.SHORT TERM [SATURDAY THROUGH SUNDAY]...CONVECTIVE PRECIP LIKELY TO
HANG AROUND INTO SATURDAY MORNING...ENDING OVER MISSISSIPPI EARLY ON
BUT NOT RETREATING OUT OF ALABAMA UNTIL LATER SATURDAY AFTERNOON. DRY
WITH DECREASING CLOUDS ON SUNDAY. NOT CONSIDERING OVERNIGHT FOG
AFTER THE FRONT PASSES UNTIL MUCH LATER IN THE WEEK. 77/BD

.LONG TERM [SUNDAY NIGHT THROUGH THURSDAY]...WITH AN 850 MB TROUGH
PASSING THE REGION BY SUNDAY MORNING...COLD AIR REINFORCEMENTS WILL
HAVE ARRIVED TO INFLUENCE TEMPERATURES THROUGH EARLY NEXT WEEK. MOS
GUIDANCE HAS GONE DOWN APPROXIMATELY 5 DEGREES ACROSS THE BOARD. WE
WENT DOWN ONLY ABOUT 3 OR SO...AND IT MATCHES WELL WITH NEIGHBORS.
MADE ONLY MINOR CHANGES TO THE POP PATTERNS FOR THE UPCOMING WEEK.
ENTERTAINING A POSSIBILITY THAT ALTHOUGH PRECIP MONDAY WILL BE
ISOLATED...SOME THUNDERSTORMS COULD BRING STRONG GUSTY WINDS AS
COOLER AIR ALOFT DESTABILIZES THE AFTERNOON COLUMN. THIS IS MORE
LIKELY OVER THE NORTHERN ZONES WHICH ADJOIN A REGION IN WHICH
STRATOSPHERIC INTRUSION AND TROPOPAUSE FOLDING ARE INDICATED BY
NUMERICAL PRODUCTS...HENCE THE RELATIVELY COOL AIR ALOFT. BUT IN THE
END THE EVENT WILL PLAY OUT DEPENDENT UPON HOW MUCH WATER VAPOR IS
PRESENT. 77/BD

&&

.AVIATION (13/12Z ISSUANCE)... MVFR TO IFR CONDITIONS THROUGH 14Z
FRI. CEILINGS WILL BE AROUND 1500 FT FROM 09Z AND 14Z FRI. WINDS
WILL BECOME MOSTLY SOUTH AT 5 TO 10 KT. SCATTERED SHOWERS AFTER
13/17Z...WITH TEMPO GROUP FOR MVFR VIS AND CEILING. 12/DS

&&

.MARINE...HIGH PRESSURE WILL CONTINUE OVER THE EASTERN GULF THROUGH
FRIDAY EVENING...THEN WEAKEN FROM WEST TO EAST FRIDAY NIGHT THROUGH
SATURDAY AS A COLD FRONT APPROACHES FROM THE WEST. THE COLD FRONT IS
EXPECTED TO MOVE EAST OF THE MARINE AREA BY MIDDAY SATURDAY...
RESULTING IN A MODERATE TO STRONG WEST TO NORTHWEST FLOW THROUGH
SUNDAY. A MODERATE TO STRONG NORTHWEST FLOW WILL PERSIST LATE SUNDAY
NIGHT THROUGH EARLY TUESDAY AS HIGH PRESSURE IS REINFORCED FROM THE
NORTHWEST. SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED OVER THE
MARINE AREA LATE TODAY THROUGH EARLY SATURDAY WITH FROPA. 12/DS

&&

.FIRE WEATHER...A COLD FRONT PASSING SATURDAY WILL SCATTERED SHOWERS
AND THUNDERSTORMS AHEAD OF IT OVERNIGHT TONIGHT. RAINFALL GENERALLY
LESS THAN A HALF INCH. A COOL MOIST AIR MASS WILL FOLLOW THE FRONT
WITH NORTHWEST AND NORTH WINDS PREVAILING INTO THE FIRST OF THE WEEK.
THE FLORIDA ERC VALUES WERE FORECAST TO BE NEAR 35 TODAY BUT SHOULD
LOWER BY TOMORROW WITH THE INCREASE IN HUMIDITY AND CHANCES FOR RAIN.
TUESDAY AND WEDNESDAY COULD BECOME PROBLEMATIC DEPENDING ON WHAT IS
FOUND ON THE ERC. LOWEST HUMIDITY GENERALLY 30 TO 35 PERCENT WITH
LIGHT NORTH AND NORTHWEST WINDS. RH REBOUNDING AFTER THURSDAY. 77/BD

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      85  65  82  57 /  50  30  10  05
PENSACOLA   85  70  83  61 /  40  30  20  05
DESTIN      82  71  82  65 /  30  30  40  05
EVERGREEN   88  64  83  55 /  50  40  20  05
WAYNESBORO  87  59  80  52 /  60  30  10  05
CAMDEN      87  64  80  55 /  50  40  20  10
CRESTVIEW   88  64  86  56 /  40  30  20  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, May 13, 4:55 AM CST, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
555 AM CDT FRI MAY 13 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-141200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
555 AM CDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST
MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA...

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO INLAND SOUTHEAST
MISSISSIPPI LATE THIS MORNING. THESE STORMS ARE THE REMNANTS OF A
THUNDERSTORM COMPLEX THAT DEVELOPED TO THE WEST OF THE REGION LAST
NIGHT. A COLD FRONT WILL BE APPROACHING THE AREA THIS AFTERNOON...
AND THE FRONTAL DYNAMICS...POSSIBLE OUTFLOW BOUNDARIES FROM ONGOING
CONVECTION TO THE WEST...AND DAYTIME HEATING WILL COMBINE TO ALLOW
FOR AN INCREASED CHANCE OF SHOWERS AND THUNDERSTORMS MUCH OF THE
FORECAST AREA TODAY. CHANCES FOR SHOWERS AND STORMS WILL BE THE
GREATEST OVER FAR NORTHWESTERN PORTIONS OF THE FORECAST AREA TO THE
WEST AND NORTHWEST OF I-65. THERE IS A POTENTIAL FOR SOME STRONG TO
ISOLATED SEVERE STORMS THIS AFTERNOON OVER THE INTERIOR SOUTHEAST
MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA ZONES THIS AFTERNOON. THE
ATMOSPHERIC ENVIRONMENT SUPPORTS POTENTIAL DAMAGING WIND GUSTS AND
THE POTENTIAL FOR SOME LARGE HAIL AS WELL WITH SOME OF THE STORMS
LATE THIS AFTERNOON. EXPECT A CHANCE OF SHOWERS AND ISOLATED
THUNDERSTORMS TO CONTINUE TONIGHT AS THE FRONT MOVES ACROSS MOST OF
THE AREA. WITH THE PASSAGE OF THE FRONT ACROSS MOST OF THE AREA
TONIGHT...WITH THE LACK OF STRONGER THERMAL FORCING LOOK FOR THESE
SHOWERS AND STORMS TO BE LESS WIDESPREAD AND LIKELY LESS INTENSE
THAN THOSE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN..SATURDAY THROUGH THURSDAY.

ANOTHER SMALL CHANCE FOR SHOWERS AND THUNDERSTORMS ON
MONDAY...ESPECIALLY OVER NORTHERN SECTIONS OF THE FORECAST AREA...
AS AN UPPER LEVEL JET STREAM MOVES ACROSS THE REGION. A LIMITING
FACTOR FOR STRONG OR SEVERE THUNDERSTORM DEVELOPMENT WILL BE WHETHER
OR NOT THERE IS SUFFICIENT MOISTURE FOR CONVECTIVE DEVELOPMENT ON
MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, May 13, 10:54 AM CST, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1154 AM CDT FRI MAY 13 2011

MSZ067-075-078-131800-
STONE MS-PERRY MS-WAYNE MS-
1154 AM CDT FRI MAY 13 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STONE...PERRY AND
WESTERN WAYNE COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 100 PM
CDT...

AT 1152 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
SOUTHEAST OF ELLISVILLE TO 14 MILES SOUTHWEST OF WIGGINS...AND MOVING
NORTHEAST AT 20 MPH.

THESE STRONG THUNDERSTORMS WILL BE NEAR...
WIGGINS AROUND 1220 PM CDT...
NEW AUGUSTA AROUND 1225 PM CDT...
RICHTON AROUND 1240 PM CDT...
BEAUMONT AROUND 1255 PM CDT...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

&&
Special weather statement, May 13, 11:50 AM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1250 PM CDT FRI MAY 13 2011

ALZ063-131830-
LOWER MOBILE AL-
1250 PM CDT FRI MAY 13 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MOBILE COUNTY IN
SOUTHWEST ALABAMA...THROUGH 130 PM CDT...

AT 1245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GRAND BAY...OR 12 MILES SOUTHWEST OF MOBILE
GREYHOUND PARK...AND MOVING NORTH AT 15 MPH.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.

&&
Special weather statement, May 13, 12:17 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
117 PM CDT FRI MAY 13 2011

ALZ061>064-FLZ001-002-131915-
UPPER MOBILE AL-INLAND ESCAMBIA FL-UPPER BALDWIN AL-LOWER BALDWIN AL-
LOWER MOBILE AL-COASTAL ESCAMBIA FL-
117 PM CDT FRI MAY 13 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BALDWIN AND EASTERN
MOBILE COUNTIES IN SOUTHWEST ALABAMA...SOUTHERN ESCAMBIA COUNTY IN
NORTHWEST FLORIDA...THROUGH 215 PM CDT...

AT 113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM CHICKASAW TO
11 MILES SOUTHEAST OF GULF SHORES...AND MOVING NORTHEAST AT 30 MPH.

THESE STRONG THUNDERSTORMS WILL BE NEAR...
ORANGE BEACH...SATSUMA...SPANISH FORT...FOLEY AROUND 130 PM CDT...
CREOLA...I65 AND US 43...SUMMERDALE...SILVERHILL AROUND 135 PM CDT...
LOXLEY AROUND 140 PM CDT...JOHNSONS BEACH AROUND 145 PM CDT...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

&&
Special weather statement, May 13, 12:46 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
146 PM CDT FRI MAY 13 2011

ALZ051>053-061-062-MSZ076-131945-
UPPER MOBILE AL-WASHINGTON AL-CLARKE AL-CHOCTAW AL-GREENE MS-
UPPER BALDWIN AL-
146 PM CDT FRI MAY 13 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN GREENE COUNTY
IN SOUTHEAST MISSISSIPPI...WASHINGTON...WESTERN CLARKE...CHOCTAW...
NORTHWESTERN BALDWIN AND NORTHERN MOBILE COUNTIES IN SOUTHWEST
ALABAMA...THROUGH 245 PM CDT...

AT 145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BUTLER TO 11
MILES NORTHWEST OF CITRONELLE...AND MOVING EAST AT 20 MPH.

THESE STRONG THUNDERSTORMS WILL BE NEAR...
MT STERLING...MOUNT STERLING...CHATOM AROUND 200 PM CDT...
SERVICE AROUND 210 PM CDT...
COFFEEVILLE AROUND 220 PM CDT...
SAINT STEPHRNS...SAINT STEPHENS AROUND 230 PM CDT...
HOLTAMVILLE...MCINTOSH...CORTELUOU AROUND 240 PM CDT...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

&&
Special weather statement, May 13, 1:06 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
206 PM CDT FRI MAY 13 2011

ALZ060-132000-
COVINGTON AL-
206 PM CDT FRI MAY 13 2011

...A STRONG THUNDERSTORM WILL AFFECT WESTERN COVINGTON COUNTY IN
SOUTHWEST ALABAMA...THROUGH 300 PM CDT...

AT 204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF ANDALUSIA...OR NEAR
PLEASANT HOME...AND MOVING NORTHEAST AT 15 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
CAROLINA AROUND 240 PM CDT...
LIBERTYVILLE AROUND 250 PM CDT...
ANDALUSIA...HEATH...RIVER FALLS...SANFORD AROUND 300 PM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

&&

The radar

The Eglin Afb radar (KEVX), 98 km away, was scanning. The volume nearest the first event began at 19:36 UTC.

Open the radar archive at this moment

Event by event

2 hail, 2 thunderstorm wind. Local standard time, as filed.

Hail, Covington

When
May 13, 1:34 PM CST to 1:36 PM CST
Where
Covington County, Andalusia
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
31.300, -86.480

Thunderstorm Wind, Escambia

When
May 13, 1:40 PM CST to 1:42 PM CST
Where
Escambia County, Wawbeek
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
31.030, -87.370

Winds estimated at 60 mph downed trees in Wawbeek.

Thunderstorm Wind, Crenshaw

When
May 13, 1:41 PM CST to 1:43 PM CST
Where
Crenshaw County, Brantley
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
31.580, -86.250

Winds estimated at 60 mph downed trees in Brantly.

Hail, Covington

When
May 13, 2:20 PM CST to 2:22 PM CST
Where
Covington County, 1 mi E of Opp
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
31.280, -86.233

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2011Every state in 2011This day in weather historyWarnings in Alabama, May 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 312552, 312555, 312548, 312553.